# SDR 2007FA0000232

- Difficulty date: March 5, 2007
- Submitted: March 19, 2007
- Operation: General aviation
- Aircraft: N58TS
- Make and model: Lkheed 1329*
- Aircraft serial: 5079
- Engine: Garrtt TFE7313
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG380E44
- Part serial: 401436494014364
- Condition: Failed
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THESE 2 EA PN RG-380E/44 MAIN SHIP BATTERIES WERE INSTALLED ON 10/30/2006.  THESE BATTERIES WERE REPLACEMENTS FOR 2 EA BATTERIES THAT HAD BEEN IN SATISFACTORY SERVICE IN THIS AC FOR APPROX 48 MONTHS BUT FAILED A CAPACITY CHECK DURING A REGULAR SCHEDULED INSPECTION.  LESS THAN 2 MONTHS AFTER INSTALLATION THE PILOTS WERE UNABLE TO START THE MAIN ENGINES USING THESE BATTERIES.  AT THIS TIME THE BATTERIES HAD A TOTAL FLIGHT TIME OF 16 HOURS AND HAD PERFORMED 26 MAIN ENGINE STARTS AND 8 APU STARTS.  THE MAIN ENGINES WERE STARTED USING A GROUND POWER UNIT.  ALL CHARGING AND ELECTRICAL OPERATIONS APPEARED NORMAL.  THE BATTERIES WERE REMOVED AND GIVEN TO REPAIR STATION FOR TESTING.  BOTH BATTERIES WERE TESTED IAW (INST
